# SDR SWIA200718261

- Difficulty date: May 18, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 23,731 hours, 34,745 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1711AA0
- Part serial: 203
- Condition: Smoke
- Location: Cabin
- Part time: 15,921 hours, 23,286 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AFTER LANDING.  REPLACED LEFT GROUND COOLING FAN IAW MM 21-51-03.  OPS CHECKS GOOD.
